# SDR CALA2019090601496

- Difficulty date: September 2, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 102,567 hours, 10,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W43154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN HORIZONTAL STABILIZER COMPARTMENT STA 2344.5 TO STA 2358 FROM STRINGER 40R-43R. ACCOMPLISH INSPECTIONS PER ECRA 5331-02445 PART 2 BEFORE THE ACF T COMPLETES 30,000 TOTAL FLIGHT CYCLES. REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 16,000 CYCLES THEREAFTER. OK TO DIP CORROSION FOUND IN HORIZONTAL STABILIZER COMPARTMENT STA 2344.5 TO STA 2358 FROM STRINGER 40R-43R. INTERIM REPAIR C/W AND ACCOMP INSPECTIONS PER ECRA 5331-02445 PART 2 BEFORE AIRCRAFT COMPLETES 30,000 TOTAL FLIGHT CYCLES, REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 16,000 FLIGHT CYCLES THEREAFTER PER ECRA 5331-02445 TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTED BY HX203141. HORIZ STAB COMPT FUSELAGE SKIN AT STA 2344-2358 BETWEEN STR-40R AND STR-43R INTERIM REPAIRED AS PER EC/RA NR.5331-02445 REV-PART 1, ACCOMPLISH INSPECTIONS PER EC/RA NR.:5331-02445 REV-PART2, FORM44-0008 ATTACHED, ITEM 1 TO ITEM 28 ACCOMPLISHED. QC REVIEWED. RECORDS UPDATE. QC REVIEWED. INIT: 30,000 TAFC (INIT WILL ITO TO RIR -0948) RIR: EVERY 16,000 FC.
